# SDR SWAA2021033158116

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R; BS 540 FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 23R BTW BS 500D + 10' TO BS 540 IAW B737-700 SRM 53-00- 03-2R-1 REPAIR 1 FIG.206 MATERIAL USED: STRINGER SECTION 7075-T6 0.036' CHANNEL 7075-T6 0.040' ANGLE (2 E/A) 7075-T6 0.040'.
